# SDR MALA954722

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 254.52
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND A CRACK IN THE CENTER CHANNEL AT BL 0.00 AND FS 254.52.  THE CRACK WAS REPAIRED BY REPLACING THE CENTER STIFFENER (P/N 27-31110-031, 032) IAW SRM 157-90-30, REPAIRS NR 1 AND NR 2.  (M)
